Busca avançada
Ano de início
Entree


Geometrical characterizations of singularities of the Gauss map on generically immersed 3-manifolds in R4

Texto completo
Autor(es):
Nabarro, Ana Claudia ; Romero-Fuster, Maria del Carmen ; Zanardo, Maria Carolina
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: JOURNAL OF GEOMETRY; v. 116, n. 1, p. 21-pg., 2025-04-01.
Resumo

We apply Singularity Theory techniques in order to provide geometrical characterizations of the different singularities of the Gauss map on 3-manifolds generically immersed in Euclidean 4-space. The Gauss map can be seen as the catastrophe map associated with the family of height function on the 3-manifold. We obtain different characterizations for such generic singularities in terms of the limit of certain sequences of points with specific geometrical properties, that is, sequences of points with bitangent and tritangent hyperplanes given by the family of height function. (AU)

Processo FAPESP: 16/19139-7 - Geometria de variedades no espaço euclidiano e no espaço de Minkowski
Beneficiário:Ana Claudia Nabarro
Modalidade de apoio: Auxílio à Pesquisa - Regular